# SDR SIMA20120527003

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 33,764 hours, 28,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT IN CEILING AT ROW 12 IS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP IN CEILING AT ROW 12 IAW AMM 33-50-08.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
